Clinical medicine insights. Case reports · 2026
Liraglutide-Induced Acute Hepatocellular Injury With Positive Rechallenge: A Case Report and Literature Review.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Adi Mohammad, Ashraf Ahmed, Eshimova Shohsanam, Husanov Saidbek
Аннотация
Glucagon-like peptide-1 receptor agonist liraglutide is widely used in type 2 diabetes mellitus and obesity and is generally considered non-hepatotoxic, with only rare reports of idiosyncratic liver injury. We report the case of a 58-year-old obese woman with type 2 diabetes who developed marked hepatocellular injury 12 weeks after initiating liraglutide therapy, with alanine aminotransferase (ALT) 876 U/L and aspartate aminotransferase (AST) 702 U/L after exclusion of alternative causes. Liver enzyme levels improved rapidly following drug discontinuation. A supervised rechallenge resulted in recurrence of severe transaminitis (ALT 1245 U/L, AST 980 U/L) within 10 days, with RUCAM score of 11 supporting a highly probable drug-induced liver injury. This case highlights a rare but definite idiosyncratic hepatocellular injury associated with liraglutide. Prompt recognition, discontinuation, and avoidance of rechallenge are essential. Further pharmacovigilance is warranted to better characterize incidence and mechanisms and guide safe clinical use of GLP-1 therapies in practice settings.